# SDR COMA2012041650031

- Difficulty date: April 11, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 27,709 hours, 23,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 601R32208156
- Condition: Cracked
- Location: Zone 100
- Part time: 27,709 hours, 23,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON STIFFENER AT RBL 18.00, FS 409.128.  REMOVED AND REPLACED STIFFENER AT RBL 18.00, FS 409.128.
